Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Tekturna oral.

Overall User Ratings

176 Total User Reviews

User Reviews

1-5 of 172 Next»
Condition: High Blood Pressure
9/18/2013 4:25:15 PM

Reviewer: 55-64 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I have taken this drug for 5 years, along with nifedipine and toprol. My numbers have been pretty good, but the expense of this drug is terrible. I have been getting the generic from Canada to reduce my costs, but it is still is very expensive. About a month ago, I ran out and was without it for about 3 weeks. Lo and behold, the almost crippling pain in my toes and joints and back decreased dr ... Show Full Comment

Condition: High Blood Pressure
6/5/2013 7:02:39 PM

Reviewer: sandy, 45-54 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been on tekturna for 5 yrs have had no known side effects keeps my bp in the normal relm expensive yes but worth it for no side effect was on other meds and was always tired this doe not make me tired!!!! feel good

Condition: High Blood Pressure
8/30/2012 5:20:42 AM

Reviewer: skibo, 45-54 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been on this medicine for about 3 to 4 years now. I show no symptoms of side effects as of yet but since checking this med again i have some blood sugar problems now,but not sure if this drug has caused it. The normally prescribed drugs for high blood pressure was causing me to lose sleep as I was always waking up exhausted, I also was constantly waking out of complete sleep on regular bloo ... Show Full Comment

Condition: High Blood Pressure
7/10/2012 1:43:16 AM

Reviewer: TimDozer, 55-64 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
The first time pill I took, within 1 hour I was feeling weak. The doctor office said to keep taking it so my body would get use to it si I stuck with the program even though I would feel weak like I was going into shock. I made it two weeks and I threw the stuff out and called my doctor and said I quit. I only have one kidney. I was urinating less and felt weak on Tekturna. After a couple d ... Show Full Comment

Condition: High Blood Pressure
7/9/2012 10:34:05 PM

Reviewer: Gemdr321, 45-54 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
Started loosing large amounts of hair and this has caused a lot of worry. Dr. Doesn't know this side effect but it's getting worse.

1-5 of 172 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.